# SDR MWEA020515

- Difficulty date: August 26, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 77,006 hours, 90,940 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 99576644N
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS A CRACKED INTERCOSTAL OUTBOARD OF LOWER AFT STOP FITTINGS BELOW BEAM 1.  LOCATED AND DRILLED INTERCOSTAL.  REMOVED AND INSTALLED INTERCOSTAL.
